# SDR MWEA011347

- Difficulty date: September 27, 2001
- Submitted: October 1, 2001
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- Aircraft time: 72,670 hours, 62,052 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591142485
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BETWEEN STATION 813-832 HAS AREAS OF LIGHT CORROSION UNDER CHAFE STRIP AROUND NUT PLATE HOLES FROM LONGERON 21 THROUGH LONGERON 26 RIGHT. FABRICATED AND INSTALLED REPAIR DOUBLERS.
